Stability and boundedness of solutions of certain nonlinear delay differential equations of second order

A.L. Olutimo, F.O. Akinwole

Abstract


In this paper, we give some sufficient conditions to guarantee the asymptotic stability and uniform boundedness of certain vector second-order nonlinear delay differential equations with a continuous deviating argument by using a Lyapunov function as basic tool. In doing so we extends some of the existing results in the literature.

Full Text: PDF

How to Cite this Article:

A.L. Olutimo, F.O. Akinwole, Stability and boundedness of solutions of certain nonlinear delay differential equations of second order, Journal of Mathematical and Computational Science, Vol 7, No 3 (2017), 456-467

Copyright © 2017 A.L. Olutimo, F.O. Akinwole. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS